Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Efemoline and vigamox prescribed for corneal infection. Blurred vision after stopping tobradex drops. Is it normal?

hi, before a month ago, i had an infection in my left eye a , it took my eye over a month to get better, the doctor describe for me Efemoline and Vigamox drops .but it did not get better .So i went to another doctor . she stopped the drops and give me TobraDex drop and she told me i have infection in my cornea . and my eye did became better after 2 weeks of using the drop . I thought it is fine and i stopped using the drop but few days back i noticed my left eye vision has gone blurred. So please is this blurred vision temporary and would get better by days. Please comment , is it normal? it is really uncomfortable and i can read with my left eye ???please help
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello tobradex is gud drug but it has mild steroid in it dear reason of ur blurred vision may be associated with steroid sensitivity or it may be simultaneous so better visit your eye specialist for proper guidance stay blessed
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor